MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY GE CARESCAPE SP02 - MASIMO RAINBOW SET PULSE CO-OX; OXIMETER

MASIMO - 15750 ALTON PKWY GE CARESCAPE SP02 - MASIMO RAINBOW SET PULSE CO-OX; OXIMETER
Model Number 4184
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported per the medwatch report "masimo spo2 brick failed along with cable that plgus into it, said faulty probe." there were no patient impact or consequences reported.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.

Brand Name
GE CARESCAPE SP02 - MASIMO RAINBOW SET PULSE CO-OX
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key18676494
Report Number3019388613-2024-00015
Device Sequence Number7309353
Product Code DQA
UDI-Device Identifier00843997010832
UDI-Public00843997010832
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K221953
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4184
Device Catalogue Number4184
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexMale
Patient Weight94 KG